# SDR DALA2019080504581

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR20 LHS AT THE DOUBLE JOGGLED AREA CRACK IN HOLE #5 AND WEAR IN HOLE #6, REPLACED FRAME 20 LH SIDE AT FWD GALLEY AREA AS PER PRI 558689-14 REV.0; PRI 558689-14 REV. 1 AND SECTION IV ER/A 558689-14AD REV. B
